MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN TEMPERATURE MANAGEMENT SYSTEM ASSY, CABLE, TEMP OUT, PHONO PLUG; ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM ASSY, CABLE

MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN TEMPERATURE MANAGEMENT SYSTEM ASSY, CABLE, TEMP OUT, PHONO PLUG; ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM ASSY, CABLE
Model Number 73555
Medical Device Problem Code Inadequate Instructions for Healthcare Professional (1319)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the customer originally ordered a quantity of 2 with product number 735-55, temperature out phono plug ge.Stated that the order received through partssource, the box contained 2 bags both identified as 735-55 however they contained 2 different parts.One was the ge phono jack 735-55 what was depicted in the attachment.The other was a 735-56, philips connector in which the bag marked 755-55.The user just received the replacement part and it had the same issue, received a bag marked 735-55 with the philips connector, 735-56.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Upon further review, bd has determined that this mdr was initially reported in error as this event is not reportable.H11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.

Brand Name
ARCTIC SUN TEMPERATURE MANAGEMENT SYSTEM ASSY, CABLE, TEMP OUT, PHONO PLUG
Common Device Name
ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM ASSY, CABLE
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
MDR Report Key11517005
Report Number1018233-2021-01408
Device Sequence Number11743725
Product Code DWJ
UDI-Device Identifier00801741080371
UDI-Public(01)00801741080371
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K161602
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number73555
Device Catalogue Number73555
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/25/2021
Supplement Date Received by Manufacturer07/30/2021
Initial Report FDA Received Date03/18/2021
Supplement Report FDA Received Date08/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;